Követés
Horst R Thieme
Horst R Thieme
School of Mathematical and Statistical Sciences, Arizona State University
E-mail megerősítve itt: asu.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Mathematics in Population Biology
HR Thieme
Princeton University Press, 2003
1374*2003
Convergence results and a Poincaré-Bendixson trichotomy for asymptotically autonomous differential equations
HR Thieme
Journal of mathematical biology 30 (7), 755-763, 1992
7541992
Persistence under relaxed point-dissipativity (with application to an endemic model)
HR Thieme
SIAM Journal on Mathematical Analysis 24 (2), 407-435, 1993
6321993
Dynamical systems and population persistence
HL Smith, HR Thieme
American Mathematical Soc., 2011
4922011
A competitive exclusion principle for pathogen virulence
HJ Bremermann, HR Thieme
Journal of mathematical biology 27 (2), 179-190, 1989
4101989
Spectral bound and reproduction number for infinite-dimensional population structure and time heterogeneity
HR Thieme
SIAM Journal on Applied Mathematics 70 (1), 188-211, 2009
3862009
Asymptotic speeds of spread and traveling waves for integral equations and delayed reaction–diffusion models
HR Thieme, XQ Zhao
Journal of Differential Equations 195 (2), 430-470, 2003
3582003
Semiflows generated by Lipschitz perturbations of non-densely defined linear operators
HR Thieme
Differential and Integral Equations 3 (6), 1035-1066, 1990
3201990
How may infection-age-dependent infectivity affect the dynamics of HIV/AIDS?
HR Thieme, C Castillo-Chavez
SIAM Journal on Applied Mathematics 53 (5), 1447-1479, 1993
2951993
Asymptotically autonomous epidemic models
C Castillo-Chavez, H Thieme
2861994
"Integrated semigroups" and integrated solutions to the abstract Cauchy problem
HR Thieme
J. Math. Analysis and Applications 152, 416-447, 1990
2781990
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19 (2), 227-248, 1984
2581984
Uniform persistence and permanence for non-autonomous semiflows in population biology
HR Thieme
Mathematical Biosciences 166 (2), 173-201, 2000
2572000
Stability of the endemic equilibrium in epidemic models with subpopulations
HW Hethcote, HR Thieme
Mathematical Biosciences 75 (2), 205-227, 1985
2561985
Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions
K Mischaikow, H Smith, HR Thieme
Transactions of the American Mathematical Society 347 (5), 1669-1685, 1995
2551995
A model for the spatial spread of an epidemic
HR Thieme
Journal of Mathematical Biology 4 (4), 337-351, 1977
2291977
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43 (2), 157-189, 2001
2212001
Asymptotically autonomous differential equations in the plane
HR Thieme
The Rocky Mountain Journal of Mathematics, 351-380, 1994
2171994
On the formulation and analysis of general deterministic structured population models I. Linear theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36 (4), 349-388, 1998
2051998
Recurrent outbreaks of childhood diseases revisited: the impact of isolation
Z Feng, HR Thieme
Mathematical biosciences 128 (1-2), 93-130, 1995
1941995
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20